# SDR P5CA9800739

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLT WALKAROUND, FOUND APPROX 13 FT OF OUTBD FOREFLAP MISSING FROM RIGHT SIDE OF AIRCRAFT.  REPAIRED BY BOEING PER WORK DOCUMENT NR 6-117-RE-706.
